# SDR AALA202202181679

- Difficulty date: February 12, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 27,543 hours, 11,152 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 300 - Stabs
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL FUMES IN CABIN DURING CLIMB. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW, LANDING SAFELY.  **SUPPLEMENTAL REPORT FOR AALA202202141679: ACCOMPLISHED SMOKE ODOR FUME TROUBLESHOOTING JOB CARD 26L00021001, AND APU SMOKE ODOR FUME TROUBLESHOOTING JOB CARD 26L00021002. FOUND APU OIL TRANSFER TUBE O-RING LEAKING. REPLACED O RING. CLEANED APU AIR INLET PER JOB CARD 26T31049006. CLEANED APU LOAD COMPRESSOR PER JOB CARD 26L3104909. ACCOMPLISHED ENVIRONMENT CONTROL SYSTEM DECONTAMINATION PER JOB CARD 26L00021004. NO ODORS REMAINING.** (CLOSED)
